Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the congruence $ 2\sp {n-k}\equiv 1\;({\rm mod}\,n)$

Author: Mok-Kong Shen
Journal: Math. Comp. 46 (1986), 715-716
MSC: Primary 11A07
MathSciNet review: 829641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that there are infinitely many positive integers k such that the congruence $ {2^{n - k}} \equiv 1\;\pmod n$ has infinitely many solutions n.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A07

Retrieve articles in all journals with MSC: 11A07

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society